# SDR UALA2009080602374

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 64,903 hours, 21,046 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ASSY IS INOP AT SEAT ROW 20AB.  REPLACED EMERGENCY LIGHT ASSY & OPS CHECKED OKAY.
